Jump to content

Search the Community

Showing results for tags 'waves'.

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
  • Members only
  • Current events
    • Success stories: Recovery from psychiatric drug withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 11 results

  1. ADMIN NOTE: SEE ALSO: Non-drug techniques to cope with emotional symptoms Stabilising After a Reduction - What Does That Mean? Withdrawal Normal Description npanth blog on Waves and Windows in SSRI Withdrawal ___________________________________________________________________________________________ Topic Summary by KarenB June 11, 2017: Windows and waves occur in a stair-step pattern, with a general upwards trend. After a year, a little better.
  2. blanketsareawesome

    Windows and Waves of Insomnia

    I have had insomnia on and off for the past few weeks. This used to correlate with my withdrawal symptoms, however, now it seems I’ll have great days where I can’t sleep and bad days where I can’t sleep. Same with good days that I can sleep and bad days that I can’t. Did anyone else have a similar pattern? I have felt a huge improvement the past few days, best I’ve felt in weeks, I’d say I feel about 85 percent myself right now, however, along with this I have only gotten 2 or 3 hours a night. Before this is was starting to sleep 5-7 hours some nights.
  3. Introduction Hi everyone. I have been lurking here since last year but decided to start my thread as my waves are getting more frequent. I am trying to stabilize at 20mg of generic Prozac (fluoxetine) daily, and have been taking it for 6 months. I thought stabilization was finally happening in January this year but waves are now weekly. I am here to see if anyone can shed light on why my horrible waves are more frequent now. I've read “The windows and waves pattern of recovery” (http://survivingantidepressants.org/index.php?/topic/82-the-windows-and-waves-pattern-of-recovery/). Maybe I'm
  4. I am only 3 months into the withdrawal process so I am learning a lot rather quickly. So far my first 2 waves have started with a sudden ballooning sensation in my head. The feeling is brief but after that my anxiety is heightened and balance is off. Weird head sensations continue for a few days and then my skin starts burning or tingles which starts the intense withdrawal. The first balloon sensation was triggered on the second lap of a mile run and the other most recent time was triggered by being on my phone for an extended period of time. I did some brief research and it seems li
  5. Hello dear fellas! I am in the same boat like you and I was thinking a lot about creating a topic here. I am a male, 30 years old. My story began in 2010 with a depression I had, which faded away by itself, and was caused by my traveling and settling in a new city in order to study law. It was all good until summer 2012 when I went through a panick attack. It happened to me after a very very intense exam session. This threw me off balance and gave a start to a 4 year struggle with panic, anxiety and I guess a depression, which was caused by all that. After that much time I decided to pay a psy
  6. I have taken citalopram 20mg for 10 years. I had a very damaging childhood and the doctor suggested these to help my mood. A few months ago I went to my gp to try and come off them. He gave me 10mg tablets to gradually decrease my dosage. I began taking 10mg one day and 20mg the next. Then started taking more 10mgs instead of 20mg. I had no side effects at this point. After a few weeks on 10mg I started cutting my tablets in 4 and got the the point I was taking 1/4 of a tablet a day. Then I began missing days. The end of October I ran out of my tablets and decided not to bother getting anymore
  7. I know this is an odd question. I have been struggling on and off with anhedonia, insomnia, head pressure, blurry vision and sexual dysfunction for two months. I will have windows where I feel almost completely normal and then add something to my body to make it worse. I was starting to feel better earlier this week after a long wave and had huge windows of improvement. Had some B12 because my doctor said I have a major deficiency and that it was important to get some B12. I had two small drops on two different days to test out. I had trouble sleeping but it was followed by great days emotion
  8. Today is my birthday and I feel like the best gift ever is finding this forum. I am tapering off of fifteen years of taking Symbyax and bupropion. My psychiatrist seems to have little knowledge about antidepressant withdrawal. I have been on half my usual dose for two months now and I seem to be getting more severe ups and downs. I am so grateful to find other people willing to share their experiences. It gives me strength. I will be monitoring this forum daily as I already feel better knowing you all are here. Thank you.
  9. Hi all. Below is a chart of mood vs energy vs intellect waves I found helpful in understanding what was going on during a previous taper. Many may have seen it before since it is originally intended to explain the various types of depression. I found it helpful in understanding what was going on with my weird moods and cognition that I had never experienced prior to taper, either on or off rx, and were very confusing to me. The way I see it, as we taper these waves can be in various states (even other than those show) from day to day or even hour to hour until they find their, your partic
  10. Hi! This is my first day on here as a participant and not just an observer. Ive been in Lexapro for around 5 years after having anxiety after some life changes. I found that it wasn’t really working for me so went off to the GP who wanted to taper me off in 2 weeks yo get on to something new. I decided I didn’t want to go into something new after doing further research on AD’s, withdrawal etc. so I decided to slow down my tapering myself. The drop from 20-10 was a bit difficult but eventually I was having more good days than bad so after about 4-5 weeks, I took the plunge and
  11. HI to all,Iam [Mukr] from India..I need some help ..i was on etilaam s 10 which has Escitalopram 10mg (SSRI) and Etizolam 0.5mg benzodiazepine as active ingredients.. i stopped it cold turkey and their after iam not like as i was before..i feel like weakness,main symptom i feel like i might fall when i walk..my head explodes,sometime feels like i have problem with every part of the body,spine,brain,ears chest pain etc..sometimes i feel good and suddenly i get this problem...is it withdrawal symptoms...since i was on it 3/4 months how much time will it take for me to recover...t
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy